# SDR SWI2023F00054

- Difficulty date: April 29, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*JUST AFT OF FS708.00 - FS761.85 RH SIDE SEAT TRACK CORRODED/CHAFFED (MARKED)     (C-CHECK RO 6/9/2023)    REMOVED AND REPLACED WITH NEW R/H SIDE SEAT TRACK FROM APPROX FS708 TO FS761 USING NEW EXTRUDED TRACK STOCK P/N 20276-288-0-0A REF CRJ700 AMM 53-00-49-000-801 A03 AND REF CRJ700 AMM53-00-49-400-801-A03
